# SDR ASAA9980098

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, BOTH RED EMERGENCY FLOOR TRACK LIGHTS AT L2 DOOR WERE FOUND INOPERATIVE.  REPLACED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
